# SDR SWAA2021080316364

- Difficulty date: September 16, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF CORRODED / EVALUATED CORROSION AT AFT CARGO COMPARTMENT FLOOR PANEL 140DF TOTAL LENGTH EXCEEDS 20' MAXIMUM OUT OF LIMITS IAW SRM 53-00-53-1A-1 FABRICATED NEW PNL 140DF IAW AMM 25-52-01-201-801 AND BOEING DWG # 453A2610 REV K
